# SDR WRLA20100207340

- Difficulty date: February 7, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 52,049 hours, 10,001 cycles
- Engine: Pwa PW4462
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM TASK CARD WA5729, FOUND LEFT WING REAR SPAR UPPER CAP P/N ARB7413-1 CORROSION ST XW899 NRC.  RE-IDENTIFY THE CORROSION AREA IS AT XORS 1052 AND PFM EI: W2010A57B-383 REV00 REPAIR CORROSION ON LT WING REAR SPAR UPPER CAP UPPER SURFACE AT XORS 1052.  COND CHECK NORMAL.
